WIAS Preprint No. 974, (2004)

Nonlinear evolution inclusions arising from phase change models


  • Colli, Pierluigi
  • Krejčí, Pavel
  • Rocca, Elisabetta
  • Sprekels, Jürgen

2010 Mathematics Subject Classification

  • 47J35 35G25 82B26 74H40


  • nonlinear and nonlocal evolution equations, Cahn-Hilliard type dynamics, phase transitions models, existence, uniqueness, long-time behaviour




This paper is devoted to the analysis of an abstract evolution inclusion with a non-invertible operator, motivated by problems arising in nonlocal phase separation modeling. Existence, uniqueness, and long-time behaviour of the solution to the related Cauchy problem are discussed in detail.

Appeared in

  • Czechoslovak Math. J., 57 (2007) pp. 1067-1098.

Download Documents